# SDR RAIA00301013

- Difficulty date: January 13, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 10,621 hours, 9,295 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3459KT14S5S
- Condition: Corroded
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

5257-SBN-RIGHT ENGINE FIRE WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE PYLON FIRE DETECTOR CANNON PLUG
